MathSciNet Relay Station
MathSciNet bibliographic data
MR2439462 55Q20 (55Q40 55U10)
Zhao, Hao; Wang, Xiangjun Combinatorial description of the homotopy groups of wedge of spheres. Proc. Amer. Math. Soc. 137 (2009), no. 1, 371–380.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement